Skip to content


  • Research Article
  • Open Access

Oscillatory Property of Solutions for -Laplacian Equations

Journal of Inequalities and Applications20072007:058548

  • Received: 24 March 2007
  • Accepted: 5 July 2007
  • Published:


We consider the oscillatory property of the following -Laplacian equations , . Since there is no Picone-type identity for - Laplacian equations, it is an unsolved problem that whether the Sturmian comparison theorems for -Laplacian equations are valid or not. We obtain sufficient conditions of the oscillatory of solutions for -Laplacian equations.


  • Laplacian Equation
  • Unsolved Problem
  • Comparison Theorem
  • Oscillatory Property
  • Sturmian Comparison Theorem


Authors’ Affiliations

Information and Computation Science Department, Zhengzhou University of Light Industry, Zhengzhou, Henan, 450002, China


  1. Acerbi E, Mingione G: Regularity results for stationary electro-rheological fluids. Archive for Rational Mechanics and Analysis 2002,164(3):213–259. 10.1007/s00205-002-0208-7MathSciNetView ArticleMATHGoogle Scholar
  2. Fan X, Zhang QH, Zhao D: Eigenvalues of-Laplacian Dirichlet problem. Journal of Mathematical Analysis and Applications 2005,302(2):306–317. 10.1016/j.jmaa.2003.11.020MathSciNetView ArticleMATHGoogle Scholar
  3. Růžička M: Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Mathematics. Volume 1748. Springer, Berlin, Germany; 2000:xvi+176.Google Scholar
  4. Zhang QH: A strong maximum principle for differential equations with nonstandard-growth conditions. Journal of Mathematical Analysis and Applications 2005,312(1):24–32. 10.1016/j.jmaa.2005.03.013MathSciNetView ArticleMATHGoogle Scholar
  5. Zhang QH: The asymptotic behavior of solutions for-laplace equations. to appear in Journal of Zhengzhou University of Light to appear in Journal of Zhengzhou University of LightGoogle Scholar
  6. Zhikov VV: Averaging of functionals of the calculus of variations and elasticity theory. Mathematics of the USSR. Izvestija 1987,29(1):33–36. 10.1070/IM1987v029n01ABEH000958View ArticleMATHGoogle Scholar
  7. Agarwal RP, Grace SR: On the oscillation of certain second order differential equations. Georgian Mathematical Journal 2000,7(2):201–213.MathSciNetMATHGoogle Scholar
  8. Jaroš J, Takaŝi K, Yoshida N: Picone-type inequalities for nonlinear elliptic equations with first-order terms and their applications. Journal of Inequalities and Applications 2006, 2006: 17 pages.Google Scholar
  9. Lorca S: Nonexistence of positive solution for quasilinear elliptic problems in the half-space. Journal of Inequalities and Applications 2007, 2007: 4 pages.Google Scholar
  10. Sugie J, Yamaoka N: Growth conditions for oscillation of nonlinear differential equations with-Laplacian. Journal of Mathematical Analysis and Applications 2005,306(1):18–34. 10.1016/j.jmaa.2004.10.009MathSciNetView ArticleMATHGoogle Scholar